# SDR UALA2009052001428

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT FWD OVERWING HATCH, LINER HANDLE PULL SHROUD FWD AND AFT CLIPS MISSING.  REPLACED CLIPS.
